Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: D. V. Anosov and A. A. Bolibruch
Title: The Riemann-Hilbert problem
Additional book information: Aspects of Mathematics, Friedr. Vieweg, Braunschweig and Wiesbaden, 1994, ix + 190 pp., ISBN 3-528-06496-X

References [Enhancements On Off] (What's this?)

  • D. V. Anosov and A. A. Bolibruch, The Riemann-Hilbert problem, Aspects of Mathematics, E22, Friedr. Vieweg & Sohn, Braunschweig, 1994. MR 1276272
  • A. A. Bolibruch, On sufficient conditions for the positive solvability of the Riemann-Hilbert Problem, Mathem. Notes of Ac. of Sci. of USSR 51:2 (1992), 110--117.
  • Andrey A. Bolibruch, Hilbert’s twenty-first problem for Fuchsian linear systems, Developments in mathematics: the Moscow school, Chapman & Hall, London, 1993, pp. 54–99. MR 1264423
  • W. Dekkers, The matrix of a connection having regular singularities on a vector bundle of rank $2$ on $P^{1}(C)$, Équations différentielles et systèmes de Pfaff dans le champ complexe (Sem., Inst. Rech. Math. Avancée, Strasbourg, 1975) Lecture Notes in Math., vol. 712, Springer, Berlin, 1979, pp. 33–43. MR 548141
  • V. P. Kostov, Fuchsian systems on $CP^{1}$ and the Riemann-Hilbert Problem, preprint 303, University of Nice, 1991.
  • Vladimir Petrov Kostov, Fuchsian linear systems on ${\bf C}{\rm P}^1$ and the Riemann-Hilbert problem, C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 2, 143–148 (English, with English and French summaries). MR 1197226
  • I. Lappo-Danilevskii, Memoires sur la théorie des systèmes des equations differentielles lineaires, Chelsea, New York, 1953.
  • Josip Plemelj, Problems in the sense of Riemann and Klein, Interscience Tracts in Pure and Applied Mathematics, No. 16, Interscience Publishers John Wiley & Sons Inc. New York-London-Sydney, 1964. Edited and translated by J. R. M. Radok. MR 0174815
  • H. Röhrl, Das Riemann-Hilbertsche Problem der Theorie der linearen Differentialgleichungen, Math. Ann 133 (1957), 1--25. MR 19:274c

Review Information:

Reviewer: Helmut Röhrl
Affiliation: University of California at San Diego
Journal: Bull. Amer. Math. Soc. 33 (1996), 199-202
Review copyright: © Copyright 1996 American Mathematical Society